Impulsive effects on the existence of solutions for a fast diffusion equation

Pages: 248 - 253, Issue Special, September 2001

 Abstract        Full Text (800.3K)              

H. T. Liu - Department of Applied Mathematics, Tatung University, 40 ChungShan North Road, Sec.3, Taipei, Taiwan 104, R.O.C., Taiwan (email)

Abstract: Please refer to Full Text.

Keywords:  Fast diffusion equation, impulsive quenching, critical value.
Mathematics Subject Classification:  34B37, 35K55, 35K65.

Published: November 2013.